# SDR ASAA2019052629473

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 41,281 hours, 12,625 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK CABIN TEMP DIFFICULT TO CONTROL AND TEMPERATURE SELECTOR POSITION INAPPROPRIATE FOR THE TEMPERATURE IN THE FLIGHT DECK. AFTER DEPARTING HNL, FLIGHT DECK BECAME VERY COLD AND SUPPLY DUCT TEMP FOR THE CONT CAB STAYED ON 0 DEGREE C UNTIL THE TEMP SELECTOR MOVED UP TO THE 4 O'CLOCK POSITION (ALMOST TO W). AT THAT POINT, THE TEMP BECAME COMFORTABLE. ESTABLISHED IN CRUISE, TEMPERATURE IN THE FLIGHT DECK SPIKED AND WE MOVED SELECTOR BACK TO 12 O'CLOCK POSITION. THE CONT CAB SUPPLY DUCT TEMP STEADILY INCREASED ABOVE 40 DEGREES C, REQUIRING US TO CONTINUE TO DECREASE THE TEMPERATURE SELECTOR POSITION TO THE "C"- FULL COLD POSITION. FLIGHT DECK REMAINED WARMER THAN DESIRED, BUT NOT HOT. AS SOON AS THE DESCENT BEGAN, THE FLIGHT DECK BECAME COLD UNTIL TEMP SELECTOR INCREASED AGAIN. GROUNDED - YES. C/W FIM 21-61 TASK 861. GROUND VERIFIED OPS CK GOOD AFTER INITIAL EVALUATION.
